Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 413965, 12 pages
Research Article

Coefficient Conditions for Harmonic Close-to-Convex Functions

Department of Mathematics, Kinki University, Higashi-Osaka, Osaka 577-8502, Japan

Received 25 January 2012; Accepted 13 April 2012

Academic Editor: Roman Simon Hilscher

Copyright © 2012 Toshio Hayami. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Toshio Hayami, “Coefficient Conditions for Harmonic Close-to-Convex Functions,” Abstract and Applied Analysis, vol. 2012, Article ID 413965, 12 pages, 2012.